MathSciNet Relay Station
MathSciNet bibliographic data
MR2397653 (2008j:30068) 30H05
Chizhikov, Ī. E. On a complete description of a class of functions without zeros that are analytic in a disk and have given orders. (Ukrainian) Ukraïn. Mat. Zh. 59 (2007), no. 7, 979--995; translation in Ukrainian Math. J. 59 (2007), no. 7, 1088–1109
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement